# SDR UIEA2021041400891

- Difficulty date: April 13, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 82,594 hours, 11,920 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS R ENG BLEED OFF( PERFORMED FIM 36-10 FAULT TREE 836. RAN RIGHT ENG IAW AMM 71-00-00, NO FAULTS NOTED, A/C OK FOR FURTHER SERVICE. )
